# SDR ERAA082943

- Difficulty date: January 6, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N292EH
- Make and model: Bolkms BO105S
- Aircraft serial: 562
- Aircraft time: 8,347 hours
- Engine: Allsn 250C20B
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Part number: 6894171
- Condition: Leaking
- Location: Engine
- Part time: 3,032 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND GEARBOPX SPLITLINE LEAKING.  TWO STUDS NOT HOLDING TORQUE ON GEARBOX. RE-SEALED  GEARBOX SPLIT LIND WITH EC776 GLUE.  RE-SEATED TWO STUDS.
